Sociedad Colombiana de Matemáticas:Publicaciones
Revista Colombiana de Matemáticas
Volumen 31 [1] (1997)Páginas 37-61

Regularizing effects for the linearized Kadomtsev - Petviashvili ( KP ) equation

Pedro Isaza

Jorge Mejía
Universidad Nacional de Colombia, Medellín
Volker Stallbohm,

Abstract. In this article we obtain estimates of Strichartz type, of maximal type, and of local type for the linearized KPI and KPII equations. These estimates show the gain of regularity of the solutions of these equations and are obtained by a detailed analysis of the oscillatory integrals wich give the solutions explicitly.

Palabras claves. Kadomtsev - Petviashvili equation, smoothing effects, dispersive equations.

Codigo AMS. 1991 Primary 35Q. Secondary 76.